# SDR UALA2009062901823

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 60,972 hours, 22,454 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Condition: Defective
- Location: Hydraulic Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYD LEAK IN FLIGHT.  FLIGHT DIVERTED.  REPLACED LT ENG DRIVEN HYD PUMP BLEEDER PLUG PACKING.  SERVICED LT HYD SYSTEM TO FULL.  EDP TESTS GOOD.  NO LEAKS, NO MSG ON ECS, EPCS EICAS.
